# SDR UALA2009032000853

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 66,432 hours, 19,280 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 47
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP LIGHT ON AND EICAS MSG "RIGHT PACK TEMP".  FLT DIVERTED.  REPLACED RIGHT PACK ACM.  OPS CHECK RIGHT PACK OKAY.
